On a class of matrix polynomial equations

M.A. Kaashoek, L. Lerer

Research output: Contribution to JournalArticleAcademicpeer-review


This paper deals with a class of matrix polynomial equations which appears in a natural way in the study of Szego-Kreǐn orthogonal matrix polynomials. Necessary and sufficient conditions for solvability are given in terms of left and right root functions of the coefficients. The main result is a discrete version of the main theorem in 3 which concerns entire matrix functions. © 2012 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)613-620
JournalLinear Algebra and its Applications
Issue number3
Publication statusPublished - 2013


Dive into the research topics of 'On a class of matrix polynomial equations'. Together they form a unique fingerprint.

Cite this